# SDR CALA2013102992490

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 69,372 hours, 9,816 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P210 CHANNEL ONE, BUT NOT BOTH, OF THE ELMS 210 PANEL CHANNELS IS INOPERATIVE DUE TO FAILURE OF THE P210 PANEL POWER SUPPLY, CENTRAL PROCESSING UNIT, OR ARINC 629 CARD OR  FAULTED SUCH THAT THE CHANNEL CANNOT SUPPORT ITS COMPLETE SET OF FUNCTIONALITIES.
